Tohoku Mathematical Journal

On zeta-functions and cyclotomic ${\bf Z}_p$-extensions of algebraic number fields

Keiichi Komatsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 36, Number 4 (1984), 555-562.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228762

Digital Object Identifier
doi:10.2748/tmj/1178228762

Mathematical Reviews number (MathSciNet)
MR0767404

Zentralblatt MATH identifier
0557.12008

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11R23: Iwasawa theory

Citation

Komatsu, Keiichi. On zeta-functions and cyclotomic ${\bf Z}_p$-extensions of algebraic number fields. Tohoku Math. J. (2) 36 (1984), no. 4, 555--562. doi:10.2748/tmj/1178228762. https://projecteuclid.org/euclid.tmj/1178228762


Export citation

References

  • [1] K. IWASAWA, A note on class numbers of algebraic number fields, Abh. Math. Sem. Univ. Humburg, 20 (1956), 257-258.
  • [2] K. IWASAWA, On p-adic L-functions, Ann. of Math., 89 (1969), 198-205
  • [3] K. IWASAWA, On Zi-extensions of algebraic number fields, Ann. of Math., 98 (1973), 246-326.
  • [4] R. PERLIS, On the class number of arithmetically equivalent fields, J. Number Theory, 10 (1978), 489-509.
  • [5] J. TATE, Endomorphisms of abelian varieties over finite fields, Invent. Math., 2 (1966), 134-144.
  • [6] W. THINKS, Arithmetisch ahnliehe Zahlkorper, Diplomarbeit, Karlsruhe, (1969)
  • [7] S. TURNER, Adele rings of global field of positive characteristic, Bol. Soc. Brasil. Math., 9 (1978), 89-95.
  • [8] K. UCHIDA, Isomorphisms of Galois groups of solvably closed Galois extensions, Tohok Math. J., 31 (1979), 359-362.
  • [9] H. YOKOI, On the class number of a relatively cyclic number field, Nagoya Math. J., 29 (1967), 31-44.